RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2014, Volume 22, Number 1, Pages 70–77 (Mi timb209)  

On composed approximate formulas for expectations of functionals of random processes

A. D. Egorov

Institute of Mathematics of the National Academy of Sciences of Belarus

Abstract: The composed approximate formulas for evaluation of expectation of functional of random processes are build. The formulas are based on using of the Wiener chaos expansion and exact for functional polynomials. An asymptotic of the error of the formulas for a class of functionals is obtained.

Full text: PDF file (260 kB)
References: PDF file   HTML file
UDC: 517.987.4+519.6
Received: 25.03.2014

Citation: A. D. Egorov, “On composed approximate formulas for expectations of functionals of random processes”, Tr. Inst. Mat., 22:1 (2014), 70–77

Citation in format AMSBIB
\Bibitem{Ego14}
\by A.~D.~Egorov
\paper On composed approximate formulas for expectations of functionals of~random processes
\jour Tr. Inst. Mat.
\yr 2014
\vol 22
\issue 1
\pages 70--77
\mathnet{http://mi.mathnet.ru/timb209}


Linking options:
  • http://mi.mathnet.ru/eng/timb209
  • http://mi.mathnet.ru/eng/timb/v22/i1/p70

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики
    Number of views:
    This page:86
    Full text:39
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020